MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pneumonologia i alergologia polska · 2002

[Hemothorax with high number of eosinophils following warfarin overdose].

Nasiłowski Jacek, Krenke Rafał

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Some drugs are known to induce pleural effusion. Drug-induced pleural effusion is often associated with pleural fluid eosinophilia. Anticoagulant therapy may induce pleural effusion by at least two different mechanisms: bleeding complication (haemothorax) and allergic or toxic reaction. Authors describe 76-yr-old male with warfarin-induced pleural effusion. Since INR was 15.5, and the value of pleural effusion Hct exceeded significantly 50% of Hct value in blood, spontaneous haemothorax due to warfarin overdose was diagnosed. Pleural fluid analysis revealed relatively high percentage of eosinophils (13%), but it was probably secondary to the presence of numerous red blood cells in the effusion. The authors discuss different mechanisms of drug-induced pleural effusion, with special attention to eosinophilic pleural effusion and review the literature on the spontaneous haemothorax as a complication of anticoagulant therapy.

Для цитирования: Nasiłowski Jacek, Krenke Rafał. [Hemothorax with high number of eosinophils following warfarin overdose].. Pneumonologia i alergologia polska. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.